# SDR DALA2024111911065

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 93,178 hours, 17,554 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 FOUND RH WING NO.12 SLAT I/B WEB LOWER BRACKET CRACK AT SEAL RETAINER CONNECTION. CORRECTIVE ACTION: RH WING NO.12 SLAT I/B LOWER BRACKET CRACK AREA REPAIRED AS PER PRI 622208-14 REV 0 .COMPARED AND COMPLIED WITH ER/A 622208-14 REV ORIGINAL.NO DEVIATION. (0665269)
